A large number of drugs may be responsible for the development of nail changes, including cancer chemotherapeutic agents and retinoids, however, only a few classes of drugs are consistently associated with nail symptoms. Drug-induced nail abnormalities result from toxicity to the matrix, the nail bed, the periungual tissues or the digit blood vessels. The most common symptoms include Beau's lines, onychomadesis, melanonychia, onycholysis and periungual pyogenic granulomas. Drug-induced nail changes usually involve several or all of the nails. In most cases, nail abnormalities are asymptomatic, but can sometimes cause pain and impair manual activities.

Drug-induced nail abnormalities

PIRACCINI, BIANCA MARIA;IORIZZO, MATILDE;ANTONUCCI, ANGELA;TOSTI, ANTONELLA
2004

Abstract

A large number of drugs may be responsible for the development of nail changes, including cancer chemotherapeutic agents and retinoids, however, only a few classes of drugs are consistently associated with nail symptoms. Drug-induced nail abnormalities result from toxicity to the matrix, the nail bed, the periungual tissues or the digit blood vessels. The most common symptoms include Beau's lines, onychomadesis, melanonychia, onycholysis and periungual pyogenic granulomas. Drug-induced nail changes usually involve several or all of the nails. In most cases, nail abnormalities are asymptomatic, but can sometimes cause pain and impair manual activities.
PIRACCINI BM; IORIZZO M; ANTONUCCI A; TOSTI A.
File in questo prodotto:
Eventuali allegati, non sono esposti

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11585/2714
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 35
  • ???jsp.display-item.citation.isi??? 19
social impact